This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
B. Mazur and H. P. Swinnerton-Dyer, “Arithmetic of Weil curves,” Invent. Math.,25, 1–61 (1974).
M. M. Vishik, “Non-Archimedean measures connected with Dirichlet series,” Mat. Sb.,99, No. 2, 248–260 (1976).
Yu. I. Manin, “Periods of parabolic forms and p-adic Hecke series,” Mat. Sb.,92, No. 3, 378–401, 503 (1973).
Y. Amice and J. Velu, “Distributions p-adiques associcées aux série de Hecke,” Journ. Arithmetiques, Bordeaux (1974).
A. Ogg, Modular Forms and Dirichlet Series, W. A. Benjamin, New York (1968).
Yu. I. Manin, “Parabolic points and zeta-functions of modular curves,” Izv. Akad. Nauk SSSR, Ser. Mat.,36, 19–66 (1972).
Yu. I. Manin, “Explicit formulas for the eigenvalues of Hecke operators,” Acta Arithmetica,24., 239–249 (1973).
Translated from Matematicheskie Zametki, Vol. 26, No. 2, pp. 277–284, August, 1979.
The author thanks Yu. I. Manin for guidance.
About this article
Cite this article
Khoai, K.Z. p-adic L-function associated with an elliptic curve. Mathematical Notes of the Academy of Sciences of the USSR 26, 629–634 (1979). https://doi.org/10.1007/BF01157384
- Elliptic Curve